Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on holomorphic imbeddings of the classical Cartan domains into the unit ball


Author: Yoshihisa Kubota
Journal: Proc. Amer. Math. Soc. 85 (1982), 65-68
MSC: Primary 32H99
DOI: https://doi.org/10.1090/S0002-9939-1982-0647899-0
MathSciNet review: 647899
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be a classical Cartan domain and let $ B$ be the unit ball. $ {\text{We}}$ find the exact value of the supremum of the set of positive numbers $ \rho $ satisfying the condition: $ \rho B \subset f(D)$ for a certain holomorphic imbedding$ f:D \to B$.


References [Enhancements On Off] (What's this?)

  • [1] H. Alexander, Extremal holomorphic imbeddings between the ball and polydisc, Proc. Amer. Math. Soc. 68 (1978), 200-202. MR 0473239 (57:12914)
  • [2] L. K. Hua, On the theory of automorphic functions of a matrix variable. I. Geometrical basis, Amer. J. Math. 66 (1944), 470-488. MR 0011133 (6:124b)
  • [3] -, Harmonic analysis of functions of several complex variables in the classical domains, Transl. Math. Monographs, vol. 6, Amer. Math. Soc., Providence, R. I., 1963. MR 0171936 (30:2162)
  • [4] Y. Kubota, An extremal problem on the classical Cartan domains, Kodai Math. J. 4 (1981), 278-287. MR 630247 (83h:32031)
  • [5] K. H. Look, Schwarz lemma and analytic invariants, Sci. Sinica 7 (1958), 453-504. MR 0106294 (21:5028)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H99

Retrieve articles in all journals with MSC: 32H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0647899-0
Keywords: Classical Cartan domain, holomorphic imbedding, bounded homogeneous domain, biholomorphic mapping
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society